# SDR UPS98826407

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641125501N
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STA 759 LBL 47, ON TOP OF CENTER WING BOX, TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3641125 AND SRM 51-1-21.
